MAUDE Adverse Event Report: Cardinal Health, Inc. Magellan; Needle, Hypodermic, Single Lumen

Cardinal Health, Inc. Magellan; Needle, Hypodermic, Single Lumen
Model Number 8881850810
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
Magellan
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
Cardinal Health, Inc.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)316-3640
MDR Report Key50779402
Report Number1423537-2026-00289
Device Sequence Number13246712
Product Code FMI
UDI-Device Identifier10884521000582
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850810
Device Catalogue Number8881850810
Device Lot Number25M134
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown